Healthimax Logo

Mini Shopping Cart

Delivery fees will be calculated at checkout.

Nurofen 200mg tablets

Nurofen 200mg tablets

Product information

In Get Better

£12.99

In Stock
Quantity:

Description

Nurofen sugar-coated ibuprofen tablets deliver fast and effective anti-inflammatory pain relief. They can be used to alleviate symptoms such as headaches and migraine pain, dental pain and neuralgia, period pain, rheumatic, muscular and back pain, and symptoms of cold and flu. The tablets are suitable for adults and children over 12 years old.

About The Product

Size:

96 tabs

Features:

Anti-inflammatory pain relief

Sugar-coated tablets

Relieves headaches and migraine pain

Alleviates period pain

Lessens symptoms of cold and flu

Suitable for adults and children over 12 years old

Warnings:

Do not give to children under 12 years old

As with some pain relievers, do not take if you:

Experience symptoms of dengue fever (e.g. high fever, severe headache, muscle and joint pains)

Have or have ever had a stomach ulcer, perforation or bleeding

Are allergic to ibuprofen, to any of the ingredients, or to aspirin or other painkillers

Are taking other NSAID pain killers (eg. Ibuprofen, naproxen or aspirin) with a daily does above 75mg

Have severe kidney, liver or heart problems

The use of ibuprofen during pregnancy should if possible, be avoided

Keep out of reach of children

How To Use:

For oral administration and short-term use only.

Adults and children over 12 years old: Swallow 1 or 2 tablets with water, up to three times a day as required.

Leave at least 4 hours between doses.

Do not exceed 6 tablets in 24 hours.